Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Excessive sweating, get lightheaded, dizzy with small tasks, disturbed sleep, normal results for hormonal blood tests. Reason?

Hiya I ve had all blood tests done and also hormone levels done which come back normal my symptoms are excessive sweats sometimes for nothing and also after the most menial oif tasks like doing the laundry go lightheaded and dizzy also constant waking during sleep time and also I m on antidepressants called sertraline but had these symptoms before going onto medication any ideas
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Psychiatrist 's  Response
Oct 2012
hi most important in this case is to check your blood sugar and thyroid status..also important is to consult your cardiologist regarding syncopal attack..if they are already said and done ..there may be some anxiety-related problems for which medication may be appropriate with some relaxation therapies..meditation may well help..consult a psychiatrist after excluding any other medical morbidity..gear up..have a good health
Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor